# SDR DALA2024072907552

- Difficulty date: July 26, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 56,154 hours, 29,288 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3170 AFT RIGHT PASSENGER DOOR WILL NOT GO IN ARMED POSITION WITH DOOR CLOSED. CORRECTIVE ACTION: CHECKED AND ADJUSTED AS REQUIRED REF A319 AMM 52-13-00. (0467849)
